# SDR COMA0560283

- Difficulty date: April 30, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 13,892 hours, 12,592 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Part number: 61901
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5418, LEFT INBD BRAKE IS INOP.  REPLACED THE LT INBD BRAKE FUSE.
